APA引文

Kraus, M. ([2017]). Rabbinic Traditions in Jerome's Translation of the Book of Numbers. Journal of Biblical literature, 136(3), 539-563. doi:10.15699/jbl.1363.2017.283574

Chicago Style (17th ed.) Citation

Kraus, Matthew. "Rabbinic Traditions in Jerome's Translation of the Book of Numbers." Journal of Biblical Literature 136, no. 3 ([2017]): 539-563, https://doi.org/10.15699/jbl.1363.2017.283574.

MLA引文

Kraus, Matthew. "Rabbinic Traditions in Jerome's Translation of the Book of Numbers." Journal of Biblical Literature, vol. 136, no. 3, [2017], pp. 539-563, https://doi.org/10.15699/jbl.1363.2017.283574.

警告:這些引文格式不一定是100%准確.